On the better behaved version of the GKZ hypergeometric system

Lev A. Borisov, R. Paul Horja

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We consider a version of the generalized hypergeometric system introduced by Gelfand, Kapranov and Zelevinsky (GKZ) suited for the case when the underlying lattice is replaced by a finitely generated abelian group. In contrast to the usual GKZ hypergeometric system, the rank of the better behaved GKZ hypergeometric system is always the expected one. We give largely self-contained proofs of many properties of this system. The discussion is intimately related to the study of the variations of Hodge structures of hypersurfaces in algebraic tori.

Original languageEnglish (US)
Pages (from-to)585-603
Number of pages19
JournalMathematische Annalen
Volume357
Issue number2
DOIs
StatePublished - Oct 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the better behaved version of the GKZ hypergeometric system'. Together they form a unique fingerprint.

Cite this